MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 07027249190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of interference from medication affecting an elevated elecsys estradiol iii result from two cobas e 801 analytical units for one patient.The patient's result on (b)(6) 2026 from analyzer a was 3087 pmol/l, using reagent lot number 858578.The patient's result on (b)(6) 2026 from analyzer b was 3373 pmol/l, using reagent lot number 858578.The patient's result on (b)(6) 2026 was 1832 pmol/l, using reagent lot number 887565.It was not provided which analyzer this result was from.This sample was sent to another hospital that uses a siemens analyzer, and the result was 1782 pmol/l.The siemens result was comparable to the roche result.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit a serial number is (b)(6).The cobas e 801 analytical unit b serial number is (b)(6).The patient sample has been requested for investigation.The investigation is ongoing.

Brand Name
ELECSYS ESTRADIOL III
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25125875
Report Number1823260-2026-01810
Device Sequence Number18294292
Product Code CHP
UDI-Device Identifier04015630939671
UDI-Public04015630939671
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027249190
Device Lot Number887565, 858578
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale